EconPapers    
Economics at your fingertips  
 

Approximate Bias Correction in Econometrics

James MacKinnon and Anthony Smith

G.R.E.Q.A.M. from Universite Aix-Marseille III

Abstract: This paper discusses ways to reduce the bias of consistent estimators that are biased in finite samples. It is necessary only that the bias function, which relates parameter values to bias, should be estimable by computer simulation or by some other method. If so, bias can be reduced or even eliminated. Unfortunately, reducing bias may increase the variance of an estimator.

Keywords: EVALUATION; ECONOMETRICS (search for similar items in EconPapers)
JEL-codes: C10 C13 C19 (search for similar items in EconPapers)
Pages: 28 pages
Date: 1996
References: Add references at CitEc
Citations: View citations in EconPapers (7)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Approximate bias correction in econometrics (1998) Downloads
Working Paper: Approximate Bias Correction In Econometrics (1995) Downloads
Working Paper: Approximate Bias Correction in Econometrics
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fth:aixmeq:96a14

Access Statistics for this paper

More papers in G.R.E.Q.A.M. from Universite Aix-Marseille III G.R.E.Q.A.M., (GROUPE DE RECHERCHE EN ECONOMIE QUANTITATIVE D'AIX MARSEILLE), CENTRE DE VIEILLE CHARITE, 2 RUE DE LA CHARITE, 13002 MARSEILLE.. Contact information at EDIRC.
Bibliographic data for series maintained by Thomas Krichel ().

 
Page updated 2025-03-31
Handle: RePEc:fth:aixmeq:96a14